Thyroid Cancer / Nodules & Hyperthyroidism Expert Forum
Numbness and weakness after TT
About This Forum:

Questions in the Thyroid forum are answered by Mark Lupo, MD. Topics covered include Goiter, Graves Disease, Hyperthyroid, Parathyroid/Calcium Problems, Thyroid Cancer, Thyroid Nodules/Cysts, Thyroiditis, Thyroid & Pregnancy, Thyroid Stimulating Hormone (TSH), Thyroid Tests, and Thyroid Surgery.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Numbness and weakness after TT

I am a 41 year old female who had a tt 10 ago.  I had a large nodule and the other side was huge as well so they took the whole thing.  This has been a 7 months battle of thinking I was going crazy,.  Anway, after surgery I am having significant numbess and weakness in you arms and legs.   My legs are restless.  I have pretty good mornings then crash hard in the early afternoons.  I don't have much appetite to speak of and when I do eat my stomach hurts realy bad.  I am exhausted all the time.  I am on sythroid now have been for 3 days.  I just fee like ****.  Anybody have any suggestions.  I would appreciate them.  thanks
Related Discussions
97953_tn?1193367871
This is likely low calcium -- call your doctor to have this tested.  Otherwise, it may take a few weeks for the thyroid levels to balance out with the synthroid, so give it more time.
2 Comments
Blank
Avatar_n_tn
Hi,

After my TT, the surgeon told me to take calcium 200% everyday for 7 days. I think there is a possibility that your calcium dropped too low. Ask your doctor.

Vivi
Blank
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank